# SDR SWAA2021111642734

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737*
- Aircraft serial: 29817
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW AIRCRAFT RIGHT EXIT LIGHT COVER LOOSE ; / [01] SECURED SIGN IAW AMM 33-51-01
